Simplification and Generalisation of the Wu-Wu Broadcasting Cryptosystem. / Martin, Keith M.

In: Electronics Letters, Vol. 34, No. 24, 1998, p. 2328-2329.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)2328-2329
Number of pages2
JournalElectronics Letters
Volume34
Issue number24
Publication statusPublished - 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1332725